Alert archive / Michigan / Small Craft Advisories in 2016
Small Craft Advisory 29, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Mar 27, 2016, 10:13 AM EDT. It took effect at Mar 28, 2016, 2:00 AM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2016, 10:13 AM EDT (14:13 UTC)
- In effect from
- Mar 28, 2016, 2:00 AM EDT
- Expired
- Mar 28, 2016, 11:09 PM EDT
- In force
- 21 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
192 WHUS73 KAPX 271413 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1013 AM EDT SUN MAR 27 2016 LMZ341-344>346-272215- /O.NEW.KAPX.SC.Y.0029.160328T0600Z-160329T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1013 AM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
6 follow-up statements
212 WHUS73 KAPX 271949 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 349 PM EDT SUN MAR 27 2016 LMZ341-272100- /O.CAN.KAPX.SC.Y.0029.160328T0600Z-160329T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- 349 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-LMZ323-342-280400- /O.EXB.KAPX.SC.Y.0029.160328T0900Z-160329T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 349 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-280400- /O.CON.KAPX.SC.Y.0029.160328T0600Z-160329T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 349 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
616 WHUS73 KAPX 280324 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1124 PM EDT SUN MAR 27 2016 LMZ344>346-281130- /O.CON.KAPX.SC.Y.0029.160328T0600Z-160329T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1124 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-LMZ323-342-281130- /O.CON.KAPX.SC.Y.0029.160328T0900Z-160329T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1124 PM EDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
049 WHUS73 KAPX 280759 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 359 AM EDT MON MAR 28 2016 LSZ321-281600- /O.EXB.KAPX.SC.Y.0029.160328T0759Z-160329T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 359 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-346-LMZ341-LSZ322-281600- /O.EXA.KAPX.SC.Y.0029.000000T0000Z-160329T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 359 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-281600- /O.EXT.KAPX.SC.Y.0029.160328T0759Z-160329T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 359 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-281600- /O.EXT.KAPX.SC.Y.0029.160328T0759Z-160329T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 359 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-281600- /O.CON.KAPX.SC.Y.0029.000000T0000Z-160329T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 359 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
680 WHUS73 KAPX 281408 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1008 AM EDT MON MAR 28 2016 LHZ345-346-LMZ323-341-342-344>346-LSZ322-282215- /O.CON.KAPX.SC.Y.0029.000000T0000Z-160329T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1008 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-282215- /O.CON.KAPX.SC.Y.0029.000000T0000Z-160329T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1008 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-282215- /O.CON.KAPX.SC.Y.0029.000000T0000Z-160329T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1008 AM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
393 WHUS73 KAPX 281945 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 345 PM EDT MON MAR 28 2016 LHZ345-346-LMZ323-341-342-344>346-LSZ322-290000- /O.CON.KAPX.SC.Y.0029.000000T0000Z-160329T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 345 PM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-290345- /O.CON.KAPX.SC.Y.0029.000000T0000Z-160329T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 345 PM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-290345- /O.CON.KAPX.SC.Y.0029.000000T0000Z-160329T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 345 PM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
350 WHUS73 KAPX 290309 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1109 PM EDT MON MAR 28 2016 LHZ347>349-290415- /O.CAN.KAPX.SC.Y.0029.000000T0000Z-160329T1200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 1109 PM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LSZ321-290415- /O.CAN.KAPX.SC.Y.0029.000000T0000Z-160329T0600Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1109 PM EDT MON MAR 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 6:54 AM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Mar 27, 6:54 AM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 654 AM EDT SUN MAR 27 2016 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 339 AM EDT SUN MAR 27 2016 HIGH IMPACT WEATHER POTENTIAL: NOTHING SIGNIFICANT. PATTERN SYNOPSIS/EXPECTED EVOLUTION: RATHER TRANSIENT PATTERN CONTINUES...WITH RIDGE/TROUGH/RIDGE CONFIGURATION SLIDING ACROSS THE COUNTRY. TROUGHING FROM THE ABOVE CENTERED JUST TO OUR WEST...WITH ONE EMBEDDED (AND STEADILY WEAKENING) SHORTWAVE ROTATING THROUGH THE NORTHERN MISSISSIPPI VALLEY...WITH ANOTHER WAVE EMERGING OUT OF THE FOUR CORNERS INTO THE OKLAHOMA/TEXAS PANHANDLES. OUR WEATHER WILL BE MORE DICTATED BY THE LATTER THAN THE FORMER...WITH LEAD SHORTWAVE ATTENDANT PRECIPITATION CORE LARGELY SWINGING WEST OF OUR REGION THIS MORNING...ALL-THE-WHILE BLOSSOMING ARE OF RAIN WITH SOUTHERN WAVE MAKES A RUN NORTHEAST OUT OF THE SOUTHERN PLANS. THIS MOISTURE AXIS WILL SPREAD ACROSS OUR AREA LATER TODAY AND TONIGHT...BRINGING A ROUND OF CLOUDS AND RAIN ALONG WITH IT. PRIMARY FORECAST CONCERNS/CHALLENGES: TEMPERATURE TRENDS AND RAIN EVOLUTION. DETAILS: ALBEIT CLOUDS WILL BE ON THE INCREASE...SHOULD BE A MOSTLY DRY START TO THE DAY WITH GUIDANCE DERIVED SOUNDINGS SHOWING LOWER LEVELS REMAINS SLOW TO SATURATE. ONLY EXCEPTION TO THIS MAY BE ACROSS EASTERN UPPER WHERE MOISTURE WILL BE A TOUCH DEEPER...PERHAPS DEEP ENOUGH TO KICK OFF A FEW VERY LIGHT SHOWERS/SPRINKLES (WHICH MIGHT BE MIXED WITH A BIT OF SNOW GIVEN INITIAL DRY LOWER LEVEL ENVIRONMENT). RAIN CHANCES RAMP UP RATHER SUBSTANTIALLY HEADING THROUGH THE AFTERNOON AS UPPER JET DYNAMICS/MID LEVEL WAVE SUPPORT/SURFACE CONVERGENCE WORK IN TANDEM TO TRIGGER RATHER IMPRESSIVE FGEN RESPONSE ALONG NORTHEAST EXPANDING DEEP LAYER MOISTURE PLUME. THE ABOVE LOOKS TO REMAIN FAIRLY TRANSIENT...WITH MOST OF THE RAIN EXITING OFF TO OUR EAST BY LATER THIS EVENING. WILL NEED TO WATCH STRONGER DEFORMATION DYNAMICS ON NORTH SIDE OF NORTHEAST PIVOTING VORT MAX/DEEPENING SURFACE LOW OVERNIGHT...WHICH MAY LINGER BETTER RAINS LONGER FOR AREAS DOWN NEAR SAGINAW BAY. IN ADDITION...SYSTEM BACKSIDE LOW LEVEL MOISTURE AND FORCED ASCENT INTO THE INTERIOR HIGHLANDS VIA DEVELOPING NORTHWEST WINDS MAY BE ENOUGH TO KICK OFF SOME DRIZZLE TOWARD MONDAY MORNING ALL IN ALL...NOT A HUGE RAIN MAKER...ALTHOUGH GIVEN FGEN SIGNAL WOULD NOT BE SURPRISED IF SOME AREAS OF NORTHERN LOWER MICHIGAN CAME IN WITH HALF INCH OR SLIGHTLY GREATER TOTALS BY MORNING. CLOUDS WILL LARGELY OFFSET CONTINUED WAA TODAY...WITH READINGS RATHER SIMILAR TO THOSE EXPERIENCED YESTERDAY (40S AND 50S). POST- SYSTEM CAA IS LIMITED WITH THIS SYSTEM...KEEPING TEMPERATURES FAIRLY "MILD" TONIGHT...MOSTLY REMAINING IN THE LOWER AND MIDDLE 30S. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 339 AM EDT SUN MAR 27 2016 MONDAY THROUGH WEDNESDAY... FAIRLY PROGRESSIVE PATTERN DURING THE MID RANGE PERIOD WITH A PAIR OF STORM SYSTEMS TO DEAL WITH. THE MAIN FORECAST CHALLENGES REVOLVE AROUND THE TIMING OF EXITING PRECIPITATION MONDAY...HOW COLD IT WILL GET MONDAY NIGHT AND THE TIMING OF INCOMING PRECIPITATION TUESDAY NIGHT AND WEDNESDAY. LOW PRESSURE CONTINUES TO DEEPEN AS IT MOVES BY TO OUR SOUTHEAST. THEREFORE...HAVE EXTENDED POPS THROUGH THE MORNING ACROSS SOUTHEAST ZONES. COLDER AIR BEHIND THIS SYSTEM DOESN'T LOOK LIKE IT WILL LINE UP FAST ENOUGH TO MIX THE OUTGOING RAIN WITH ANY SNOW AT THIS POINT (BUT IT WILL BE CLOSE). MEANWHILE...INCREASING OVER LAKE INSTABILITY ACROSS NORTHWEST ZONES MAY LEAD TO SOME SPRINKLES OR FLURRIES. NORTH NORTHWEST WINDS WILL BE QUITE GUSTY AS WELL WITH GUSTS OF UP TO 25 MPH OR SO. SKIES SHOULD START OFF MOSTLY CLOUDY...BUT DRIER AIR ADVECTING IN FROM THE NORTHWEST SHOULD AT LEAST PARTIALLY CLEAR SKIES AS WE GO THROUGH THE AFTERNOON HOURS. HIGHS RANGING FROM THE COOLER UPPER 30S TO MIDDLE 40S. MONDAY NIGHT INTO TUESDAY...HIGH PRESSURE BUILDS INTO NORTHERN MICHIGAN MONDAY NIGHT THEN SLIPS OFF TO OUR EAST DURING THE DAY TUESDAY. THIS SHOULD LEAD TO MOSTLY CLEAR SKIES AND LIGHT WINDS. PRETTY CHILLY MONDAY NIGHT WITH LOWS RANGING FROM THE UPPER TEENS TO THE MIDDLE 20S. SEASONABLY COOL TUESDAY WITH HIGHS MAINLY IN THE 40S. TUESDAY NIGHT INTO WEDNESDAY...LOW PRESSURE EMERGES OUT OF THE ROCKIES AND HEADS TOWARD NORTHERN MICHIGAN. MODELS ARE TRENDING A LITTLE FARTHER SOUTH (TRACKING IT ACROSS EASTERN UPPER OR THE STRAITS REGION) WHICH MAY KEEP COOLER AIR IN PLACE UP THAT WAY AND NOT ALLOW IT TO WARM UP QUITE AS MUCH ELSEWHERE. RAIN CHANCES WILL INCREASE FROM WEST TO EAST...BECOMING LIKELY ACROSS WESTERN ZONES ON WEDNESDAY. STILL KIND OF CHILLY EAST TUESDAY NIGHT WITH LOWS IN THE UPPER 20S WHILE AREAS NEAR THE LAKE MICHIGAN SHORELINE ONLY DROP INTO THE MIDDLE AND UPPER 30S. HIGHS WEDNESDAY RANGING FROM THE MIDDLE 40S NORTH TO PERHAPS THE MIDDLE 50S SOUTH. WEDNESDAY NIGHT THROUGH SATURDAY... ...HERE COMES ANOTHER ARCTIC BLAST... LOW PRESSURE CONTINUES TO TRACK ACROSS THE REGION THROUGH THURSDAY BRINGING RAIN ALONG WITH IT. A STRONG COLD FRONT WILL THEN SWEEP ACROSS THE REGION WITH COLDER TEMPERATURES...BRISK WINDS AND EVENTUALLY LAKE EFFECT SNOW SHOWERS TO FOLLOW FOR THURSDAY NIGHT INTO FRIDAY. A PIECE OF THE POLAR VORTEX THEN DROPS SOUTH FOR LATER IN THE WEEKEND BRINGING MORE SNOW SHOWERS AND EVEN COLDER TEMPERATURES. LUCKILY LATEST MODEL TRENDS ARE FOR THIS TROUGH TO BE FAIRLY PROGRESSIVE AND NOT QUITE AS DEEP AS PREVIOUS MODEL RUNS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 648 AM EDT SUN MAR 27 2016 CLOUDS WILL LOWER AND THICKEN TODAY AS LOW PRESSURE MOVES ACROSS THE REGION THROUGH TONIGHT. DEEP MOISTURE ROTATING IN FROM THE SOUTHWEST WILL SPREAD RAIN ACROSS ALL SITES DURING THE AFTERNOON AND EVENING HOURS. MVFR/IFR CIGS EXPECTED AS THIS OCCURS...WITH GROWING HINTS IN GUIDANCE OF BRIEF (BUT PERHAPS SUBSTANTIAL) FOG DEVELOPMENT AS THIS MOISTURE OVERSPREADS THE EXISTING SNOW PACK. HAVE TRENDED DOWN IN THE VIS DEPARTMENT...BUT NOT NEARLY AS AGGRESSIVE AS MOST GUIDANCE WOULD SUGGEST. SOMETHING TO MONITOR FOR SURE. DRIER AIR MOVING IN LATE TONIGHT SHOULD TEND TO LIFT THE FOG BUT THE LOWER CIGS SHOULD REMAIN. RAIN WILL END AT ALL SITES THIS EVENING...EXCEPT FOR TO LINGER AT APN OVERNIGHT. && .MARINE... ISSUED AT 339 AM EDT SUN MAR 27 2016 LIGHT SOUTHEAST WINDS THIS MORNING SLOWLY SWING AROUND TO THE NORTHWEST TONIGHT AND MONDAY...BECOMING INCREASINGLY GUSTY IN THE PROCESS AS DEEPENING LOW PRESSURE ADVANCES ACROSS THE EASTERN LAKES. MAY SEE SOME LOW END SCA CONDITIONS DEVELOP LATER TONIGHT AND MONDAY...PARTICULARLY ACROSS LAKE MICHIGAN AND LAKE HURON. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SHORT TERM...MSB LONG TERM...SULLIVAN AVIATION...SULLIVAN MARINE...MSB
Hazardous weather outlook, Mar 27, 10:04 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1004 AM EDT SUN MAR 27 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-281200- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1004 AM EDT SUN MAR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MINOR RIVER FLOODING IS EXPECTED ALONG THE RIFLE RIVER NEAR STERLING MONDAY AFTERNOON INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. MSB/JZ
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:24 AM EDT | River Flood Warning | APX | Arenac | 63 hr |
Nearby
Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.